# SDR F3LA200500003

- Difficulty date: January 20, 2005
- Submitted: January 25, 2005
- Operation: Air carrier
- Aircraft: N804FR
- Make and model: Airbus A318-111
- Aircraft serial: 2051
- Aircraft time: 4,248 hours, 2,148 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Duct
- Condition: Misinstalled
- Location: Water Extractor
- Stage of operation: CR
- How discovered: O
- Nature of condition: W, B
- Precautionary procedure: O

## Discrepancy

ON ARRIVAL, CREW REPORTED FUMES IN COCKPIT.  F/A REPORTED SMELL IN AFT CABIN.  A/C RETURNED TO MDW & LANDED W/O INCIDENT.  REMOVED BELLY FAIRINGS FOR ACCESS TO LT PACK.  INSPECTED PACK DUCTING & FOUND VASELINE ON DUCT SEALS & JOINTS.  REMOVED WATER EXTRACTOR SEALS & JOINTS, REMOVED VASELINE, & RENSTALLED WATER EXTRACTOR.  REMOVED DUCT BETWEEN MAIN HEAT EXCHANGER & ACM.  CLEANED SEALS & JOINTS & REMOVED VASELINE.  REINSTALLED DUCT.  REMOVED ANTI-ICE VALVE/PRIMARY HEAT EXCHANGER BYPASS DUCT.  CLEANED VASELINE FROM SEALS & JOINTS.  REINSTALLED DUCT.  REMOVED REHEATER DUCTING.  CLEANED RESIDUE FROM SEALS & DUCTS.  REINSTALLED REHEATER DUCTING.  PERFORMED OPS CHECK OF LT PACK USING APU BLEED.  OPS TEST NORMAL.
